# SDR CALA2016072895592

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 47,820 hours, 20,045 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHT TEST FAILED.   R & R THE POWER SUPPLY.  R & R THE SLIDE ASSEMBLY, TESTED GOOD
